MAUDE Adverse Event Report: RESPIRONICS, INC. HOME NEB 120V60HZ; NEBULIZER (DIRECT PATIENT INTERFACE)

RESPIRONICS, INC. HOME NEB 120V60HZ; NEBULIZER (DIRECT PATIENT INTERFACE)
Model Number 1130530
Medical Device Problem Code Smoking (1585)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device has not been returned to the manufacturer.
 
Event or Problem Description
The manufacturer became aware of allegations that a home neb 120v60hz showing smoke from the device.In addition, the patient reported smell possibly due to overheating of the device.There was no report of patient harm or injury.The device has not been returned to the manufacturer.At this time, we are unable to confirm the alleged malfunction.A follow-up report will be submitted when the manufacturer's investigation is complete.
 
Additional Manufacturer Narrative
The manufacturer previously reported information becoming aware of the allegations that a home neb 120v60hz showing smoke from the device.In addition, the patient reported smell possibly due to overheating of the device.There was no report of patient harm or injury.**udi related data quality updates only** previously section d2, d4 and g4 were incorrectly reported.In this report, the following sections have been corrected.Section e1 have been updated with additional information.

Brand Name
HOME NEB 120V60HZ
Common Device Name
NEBULIZER (DIRECT PATIENT INTERFACE)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18171115
Report Number2518422-2023-30642
Device Sequence Number4144747
Product Code CAF
UDI-Device Identifier06946159503020
UDI-Public(01)06946159503020
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K031413
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2024
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1130530
Device Catalogue Number1130530
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2023
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date07/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age3 YR
Patient SexFemale